# SDR DALA2024032603802

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 90,018 hours, 17,885 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Part number: UNKNOWN
- Condition: Nicked
- Location: Actuator Mount
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 #1 POS ROTARY ACT I/B SUPPORT BUSHING APPEARS TO BE NICKED. CORRECTIVE ACTION: REPLACED BEARING ASSY PER W/C 2751-01046-02B (0260254)
